# SDR QXEA2011072700610

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 156
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIVETS FOUND AT F/S 156 BETWEEN STR 30 AND 32 LT.  REMOVED RIVETS IAW SRM 51-42-05-02-01.  BLENDED OUT CORROSION IAW SRM 51-26-10-02-01.  ALL BLENDS WITHIN LIMITS RD 8/4-53-2344.  TREATED BLENDED AREAS IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  INSTALLED NEW RIVETS IAW SRM 51-42-05-02-01.  PAINTED RIVETS IAW SRM 51-25-15-02-01.  APPLIED MOISTURE DISPLACING COMPOUND IAW RD 8/4-53-2344.
